# SDR UPS04842194

- Difficulty date: April 6, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 3641778
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 2 EA DIAGONAL STIFFENERS FOR STA 8 BULKHEAD HAVE PREVIOUSLY CUTOUT DAMAGE ON LOWER ENDS.  FABBED REPAIR ANGLE DOUBLERS AND FILLERS IAW DC8 SRM 53-2-0.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-20D.
